# SDR SWAA2021032653096

- Difficulty date: March 4, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 60,477 hours, 35,616 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Chafed
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PNL 551GB AFT CENTER ATTACH BRACKET HAS DEEP CHAFE AT BOLT HOLE / REMOVED AND REPLACE AFT CENTER ATTACH BRACKET AT LEFT WING TRAILING EDGE PNL 551GB AS PER B737 SRM 51-40-02-0G-0
